# SDR REXA2012100901389

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 22,379 hours, 19,247 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O`S LIFE VEST BAG TORN.  REMOVED AND REPLACED FIRST OFFICER`S LIFE VEST.
